NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Tuesday, September 30, 2014
I went to the dentist to have a crown put on one of my teeth. The dentist administered a first round of anesthesia (about 3 shots) to the area around the tooth, which was ineffective. He then administered about 2 or 3 more shots to the area, which did the trick at numbing the area. I was fine for the rest of the day after the office visit. The next day, I experienced headaches and dizzingess/lightheadedness all day and some nausia (almost like a hangover). Were these effects due to the anesthesia?
It is very unlikely that this was due to the anesthesia after this long a period of time. If the symptoms persist or worsen, you should contact your primary care physician if needed.
Steven I Ganzberg, SB, DMD, MS
Formerly, Clinical Professor of Dentistry
College of Dentistry
The Ohio State University